After taking a propecia tablet. I urinate frequently. It seems I can’t control my bladder. This may seem like a strange thing to say but my penis looks smaller. Almost as if it is shrinking. I can’t get erect because I feelnothing. Should I stop propecia?
Let me get this straight:
- You cannot control you bladder.
- Your penis is shrinking.
- You cannot get an erection.
- You cannot feel your penis.
I would be at my doctor’s office now if these were my complaints!
If you are noticing increased urinary frequency (polyuria), you may have other serious medical conditions such as diabetes which can also produce neuropathies that can change your feelings from sensory nerves. You should definitely follow-up with your primary care doctor or the doctor who prescribed you the drug Propecia. I have never heard of a shrinking penis caused by Propecia nor any of the other symptoms you mentioned in combination.
The “take home message” is you need to go SEE a medical doctor.